# SDR AMTA200800184

- Difficulty date: February 28, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N314TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30640
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 727-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE STRAP OF AFT CARGO COMPARTMENT FROM STA 727 TO 787 HAS CORROSION.  REMOVED CORROSION, ORG MAT .063, MAT LOSS .004, REM MAT .059, FOUND TO BE WITHIN LIMITS IAW SRM 53-00-53-1A.  (K)
